# SDR ASAA2020110133475

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,360 hours, 10,773 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FDTF0411
- Condition: Leaking
- Location: Nr 1 Fuel Flow
- Part time: 37,360 hours, 10,773 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL FLOW TRANSMITTER LEAKING.  GROUNDED-YES.  NR 1 ENGINE FUEL FLOW TRANSMITTER REMOVED AND REPLACED REF B737-800 AMM 73-31-01/401.  NO OTHER DEFECTS NOTED.
